# SDR CALA2014120292752

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 96,738 hours, 10,701 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR GALLEY EMER LIGHT FOUND INOPERATIVE.  REPLACED THE CABLE OF EMER LIGHT AT LT NR 4 DOOR GALLEY & TEST PASSED.
